# SDR MASA2009030600089

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 24,309 hours, 20,158 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 7317 IAD-EWR.  CREW REPORTED A GEAR DISAGREE WARNING WITH NOSE DOOR OPEN.  MX REMOVED AND REPLACED PRIORITY VALVE AND OPS CHECKED GOOD.
